# SDR UPS99230154

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 658216229
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LOWER SURFACE OF LT WING LANDING GEAR BEAM AT NR 4 FLAP TRACK MOUNT.  REPAIRED LANDING GEAR BEAM AT NR 4 FLAP TRACK IAW ER 99-5716 (UPS FILE 727-57-2091).
